# SDR SWAA2020092818427

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 45,372 hours, 25,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT COVER BROKEN.  R & R AFT ENTRY DOOR EMERGENCY EXIT SIGN, IAW AMM 33-51-01.
